MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION ILED7 SURGICAL LIGHT; LAMP, SURGICAL

BAXTER HEALTHCARE CORPORATION ILED7 SURGICAL LIGHT; LAMP, SURGICAL
Model Number 4068310
Medical Device Problem Codes Use of Device Problem (1670); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Partial thickness (Second Degree) Burn (2694)
Date of Event 11/27/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a patient sustained a burn with an iled7 surgical light.The patient was undergoing a three-hour thyroid surgical procedure when a 1.5x1cm pink area ¿just below the surgical area¿ was observed to have developed.The area evolved during the continued procedure, into an area described as ¿doubling in size¿ and ¿oozing.¿ the wound was later described a ¿3x2cm burn that was pink and oozing.¿ the ¿pink area¿ had an absent outer epidermal layer indicative of a second-degree/partial thickness burn.No specific medical treatment was reported; however, it was reported that the burn injury required repositioning and follow-up with a healthcare provider.The customer attributes the injury to the use of two lamps at 80% brightness not being separated, but fixed (overlapping).The lights were not focused on the patient but on the surgical field.Additional information received noted that multiple non-baxter headlights were used in conjunction with the iled lights.No further information was available at the time of this report.
 
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
H3: correction.H7/h9: correction.A technician was dispatched on february to inspect the lighting system and carry out the recall.Both tasks were reported back to baxter without any abnormalities.The product is functioning as specified.Based on all available data, it can be assumed that the light fields overlapped, which led to increased intensity input in the operating area.The ifu states that if light fields overlap, the intensity at the light fixtures must be reduced or the light fields must be separated to avoid potential skin irritation or wound desiccation.The field action has been implemented on the product since february, further increasing the safety of the product¿s use.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Correction: h6, h11.The serial numbers of the products were recorded on-site and also communicated to baxter.Based on this, it can be stated that there is only one lighting system in or9 with the serial number (b)(6) reported under the other mdr number (3007143268-2026-00007).This lighting system contains two light heads with serial numbers (b)(6).The other system (sn (b)(6)), initially assumed to be present, is not located in this operating room.According to the swedish representative, it is installed in another hospital.

Brand Name
ILED7 SURGICAL LIGHT
Common Device Name
LAMP, SURGICAL
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER MEDICAL SYSTEMS GMBH + CO. KG
carl zeiss strasse 7-9
null
saalfeld thuringen 07318
GM   07318
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key24381640
Report Number3007143268-2026-00006
Device Sequence Number18767924
Product Code FTD
UDI-Device Identifier00887761968288
UDI-Public(01)00887761968288
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Remedial Action Notification
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4068310
Device Catalogue Number4068310
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2026
Supplement Date Received by Manufacturer03/27/2026
04/23/2026
Initial Report FDA Received Date02/18/2026
Supplement Report FDA Received Date04/21/2026
04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/22/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3007143268-05/24/24-001-
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CUDA LUXTECH HEADLIGHTS
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexUnknown